MathSciNet Relay Station
MathSciNet bibliographic data
MR1122304 34C25 (34B15 58F22)
Lassoued, L. Periodic solutions of a second order superquadratic system with a change of sign in the potential. J. Differential Equations 93 (1991), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement